Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zach624

Starting To Expieriance Strange Side Effects

Recommended Posts

alright heres the breakdown of my course, started with 40mg of claravis for the first month, everything was fine, then got bumped up to 60mg at the beginning of month 2. Now i am half way through with month 2 and im starting to get a little worried with these side effects that im experiencing. I am getting the normal dry skin and lips how ever ive been lucky enough that i haven't gotten any muscle or joint pain or anything like that. So heres the problem im having i had sex with my girlfriend last weekend and i noticed that it did not feel as good when i came so i put it aside and didn't think about it, However earlier tonight we had sex and the same thing happened except the feeling was even less then it was last week ! At this point im starting to get very worried because i know that accutane can cause erectile dysfunction but im not having any problems getting an erection and my sex drive is still the same so what the hell is going on !

Accutane has not even started clearing me up yet at all either and its making we want to stop taking it but im already almost two months in and i don't wanna lose my chance at finally becoming clear. I can deal with this but my question is will the feeling start to come back after i finish accutane ?

Share this post


Link to post
Share on other sites

Stop taking the pill. Your body is becoming very unhealthy. I took 80mg a day for 5 months when I was 17 years old. I have experienced everything you have and more. Please, take my advice. Stop taking Accutane. It is poison. If you keep taking it your erectile dysfunction will only get worse.

Share this post


Link to post
Share on other sites

This symptom is a warning from your body

stop now, or you will regret it long term

side effects can be permanent if you do enough damage from this drug. dont play russian roulette with your health.

Share this post


Link to post
Share on other sites

Is it like a numb feeling? Or an over all weak feeling? Or a sick to your stomach type of feeling? Or just a lower ejaculation sensation?

If it is any of the first three, it due to your body being dehydrated and you need to intake more water. Sexual practice is like a workout and you will lose water, so make sure your drinking a ton of it. If it's the last thing, then you need to have a talk with your doctor about it. It can be a sign from your body telling you that there might be something else at play.

Share this post


Link to post
Share on other sites

Are you on any other meds? Almost all SSRIs cause this side effect in most people, and I think there are a couple others that have that effect as well

Share this post


Link to post
Share on other sites

no, just accutane. It really sucks because i wanted to stick this out so i could finally get clear skin, so now im trying to decide weather to stay on the tane and deal with the side effect or just stop now and hope the side effect goes away. If i do decide to stay on it what are the chances that all the side effects will go away and ill return to normal ?

Share this post


Link to post
Share on other sites

There r LOTS of ppl whose side effects from accutane, remain many years down the track.

If only someone had told ME to do my research back then would have saved me many years of suffering,

Share this post


Link to post
Share on other sites

Side effects are part of the deal. Just stay on the medication, it will be worth it in the long run

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×